Loading [MathJax]/config/TeX-AMS_HTML.js

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

Schéma des différences finies pour un système d'équations paraboliques non linéaires avec dérivées mixtes

Volume 34 / 1977

Marian Malec Annales Polonici Mathematici 34 (1977), 125-134 DOI: 10.4064/ap-34-2-125-134

Authors

  • Marian Malec

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image